What is wrong with me?Help!?
It has been 5 months after tapering off antidepressant/antipsychotic which I took for damaged nerve
I have had all possible severe symptoms since than and I can´t go on any more, I am completely alone and live abroad.
Anxiety, restlessness, body rocking, crying depression
I can understand that but I have not normal perception problems too, sometimes like sometthing is flooding my brain
my eyes are clear and blurry
I feel so desperate and trapped. I am losing my mind
I dont want to take any more antidepressants, after what has happend because of them, I despise them
i am so alone, so scared and I don´t trust psychiatrist anymore
Please someone halp!!
- 7 months agoFavorite Answer
Yoga helps A LOT with depression.It's helped me avoid anti-depressants,but you have to be VERY regular with it. Good luck.
- justinLv 67 months ago
I care. im sorry... God is testing you to care. to want the best for everyones soul love god and love good peopel when its hard. If I cna help send me a mesage my kik is gerberstuffbabies my email email@example.com or usa my text now number is 717 516 0310 and my facebook is camaro elfyboy with a pink sword art online anime picture. Depresion is a disease and u must fight back. I've been thru this, know many friends who are working thru it with my help. u must see thru this illusion . If I didn't care I wouldnt bother replying . Therfore I do care . Therfore i want u to reply. For me accepting that god loves me and wants the best for me and pushing away/blocking negative thoughts and feelings helps alot. Create a rubber band like forcefield within the center of ur mind and use it to push slowly but forcefully all the negativity out of ur mind. Pull urself within this rubber band force field and use it to create some space inside that u can have hope and faith that god will make right all wrongs if u can. Another trick is to put things in perspective. To see the world and ur life as a short temporary schooling for ur soul where u whould try to learn what u cna when u are here cause afterwards is an eternity of perfect bliss and good things. if u cna do it right it often will make u feel ur negativity melt away. All pain and suffering will be reimbursed he told me and it will not be a 1 to 1 ratio but 100 to 1. some pain types differ like oppression which is even more so. So do not allow the sadness to win.
- Arthur DentLv 77 months ago
Since you say you feel you can not go on any more I would walk into the nearest emergency room and show everyone what you have written here. Once you have been evaluated they may decide to admit you so that your condition can be stabilized. While there you will get the opportunity to speak with many people about what you have been going through for the last five months. Treatment options will be discussed and follow-up visits will be scheduled so that when you are released you will not feel so alone.
- .Lv 77 months ago
I hope you weaned yourself off of the antidepressants under supervision of a doctor. Only a doctor can adequately diagnose and treat your symptoms. See a doctor.
- How do you think about the answers? You can sign in to vote the answer.
- Andy CLv 77 months ago
Bad timing for weaning off of them. These side effects are not atypical, which is why they should only be used if you actually need them.
However, is your chronic pain hurting, now?
Distraction is the most effective way of dealing with chronic pain. Trying to bury it with drugs will only lead to misery.
Your brain takes time to get back to normal. Your meds turned on certain faucets and others off. It will likely take a few weeks to normalize.
Drink tea, meditate, and most importantly exercise regularly. I cannot stress enough how much regular exercise will help.
- StooLv 77 months ago
If you live abroad, perhaps it's time to return home?
And you've taken one anti-depressant with one psychiatrist. Perhaps either or both are not the right fit. Go to a different doctor and ask to try something else. Something might fit. You won't know until you try. But if not taking your meds is causing discomfort too, might as well try a different medication.